EconPapers    
Economics at your fingertips  
 

Optimal local refinable interpolants

E. Pellegrino and E. Santi

Mathematics and Computers in Simulation (MATCOM), 2010, vol. 81, issue 3, 670-680

Abstract: In this paper we construct a set of refinable functions that enjoy some useful properties: they have compact support, satisfy suitable interpolation conditions and constitute the basis for constructing a local interpolatory approximant having arbitrary exactness order of polynomial reproduction.

Keywords: Refinable functions; Quasi-interpolatory operators; Interpolatory operators (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475410001102
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:81:y:2010:i:3:p:670-680

DOI: 10.1016/j.matcom.2010.03.011

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:81:y:2010:i:3:p:670-680